# SDR FDEA201611294289

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,203 hours, 16,288 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: A5461258420000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER SPAR OF CANTILEVER STRUCTURE IS CRACKED BETWEEN RIBS 8-11.   REPAIRED NR 2 PYLON LOWER SPAR IAW SRM 54-52-11 FIG 201.  MAJOR REPAIR.
